# SDR AALA2019081329029

- Difficulty date: August 9, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 61,212 hours, 27,099 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Rt Overwing Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS R/H OVERWING EXIT NOT SHOWING ARMED. MAINTENANCE ACCOMPLISHED TSM PROCEDURE 25-62-00-810-806-A ACCOMPLISHED BITE TEST OF CIDS IAW AMM 23-73-00-740-005-A. NO FAULTS FOUND. ALL DOOR INDICATIONS ON ECAM NORMAL.
